Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 512520, 6 pages
http://dx.doi.org/10.1155/2014/512520
Research Article

The Existence of a Global Attractor for the S-K-T Competition Model with Self-Diffusion

1Department of Basic Courses, Beijing Union University, Beijing 100101, China
2Department of Mathematics and Physics, Beijing Institute of Petrochemical-Technology, Beijing 102617, China

Received 25 January 2014; Revised 12 March 2014; Accepted 14 April 2014; Published 30 April 2014

Academic Editor: Marco Squassina

Copyright © 2014 Qian Xu and Ye Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Shigesada, K. Kawasaki, and E. Teramoto, “Spatial segregation of interacting species,” Journal of Theoretical Biology, vol. 79, no. 1, pp. 83–99, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. U. Kim, “Smooth solutions to a quasi-linear system of diffusion equations for a certain population model,” Nonlinear Analysis: Theory, Methods & Applications, vol. 8, no. 10, pp. 1121–1144, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. P. Deuring, “An initial-boundary-value problem for a certain density-dependent diffusion system,” Mathematische Zeitschrift, vol. 194, no. 3, pp. 375–396, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Y. S. Choi, R. Lui, and Y. Yamada, “Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with weak cross-diffusion,” Discrete and Continuous Dynamical Systems, vol. 9, no. 5, pp. 1193–1200, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. S.-A. Shim, “Uniform boundedness and convergence of solutions to cross-diffusion systems,” Journal of Differential Equations, vol. 185, no. 1, pp. 281–305, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. Y. Lou, W.-M. Ni, and Y. Wu, “On the global existence of a cross-diffusion system,” Discrete and Continuous Dynamical Systems, vol. 4, no. 2, pp. 193–203, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. A. Yagi, “Global solution to some quasilinear parabolic system in population dynamics,” Nonlinear Analysis: Theory, Methods & Applications, vol. 21, no. 8, pp. 603–630, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. H. Kuiper and L. Dung, “Global attractors for cross diffusion systems on domains of arbitrary dimension,” Rocky Mountain Journal of Mathematics, vol. 37, no. 5, pp. 1645–1668, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y. S. Choi, R. Lui, and Y. Yamada, “Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross-diffusion,” Discrete and Continuous Dynamical Systems, vol. 10, no. 3, pp. 719–730, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. D. Le, L. V. Nguyen, and T. T. Nguyen, “Shigesada-Kawasaki-Teramoto model on higher dimensional domains,” Electronic Journal of Differential Equations, vol. 2003, no. 72, pp. 1–12, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. D. Le and T. T. Nguyen, “Global existence for a class of triangular parabolic systems on domains of arbitrary dimension,” Proceedings of the American Mathematical Society, vol. 133, no. 7, pp. 1985–1992, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. P. V. Tuôc, “Global existence of solutions to shigesada-kawasaki-teramoto cross-diffusion systems on domains of arbitrary dimensions,” Proceedings of the American Mathematical Society, vol. 135, no. 12, pp. 3933–3941, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. P. V. Tuoc, “On global existence of solutions to a cross-diffusion system,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 826–834, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988. View at MathSciNet